Manufacturer: Aglowmed Drugs Pvt. Ltd.
Salt Composition : Cetirizine(5mg/5ml)
Bottle of 30ml Syrup
(Inclusive of all taxes)
sneezing, watery eyes, running nose, rashes, and pale red bumps. It contains cetirizine as an active ingredient. Take as directed by the doctor and in doses and duration as prescribed. Aglocet Syrup should be used with caution in children and it is recommended to consult the doctor before using the medicine in pregnant and lactating women.
Cetirizine in Aglocet Tablet works by blocking the Histamine and hence decreases the symptoms associated with allergies.
The Tmax of cetirizine is approximately 1.0 hour regardless of formulation. The pharmacokinetics of cetirizine have been found to increase linearly with dose across a range of 5 to 60 mg. Its Cmax following a single dose has been found to be 257 ng/mL for 10 mg and 580 ng/mL for 20 mg.
Tiredness
Headache
Sleepiness, drowsiness
Nausea
Dizziness
Swelling and irritation inside the nose (rhinitis)
Dry mouth
Sore throat
If you are allergic to cetirizine, Hydroxyzine or any Piperazine derivatives or other ingredients of Aglocet Syrup.
If you have severe kidney disease.
Aglocet Syrup should be avoided by pregnant women.
There are no adequate and well-controlled studies regarding the safety of the medicine in pregnant women.
Hence it is better to avoid it in pregnancy unless specified by the physician.
Consult the doctor for further advice.
It is advised to avoid alcohol consumption along with Aglocet Syrup as it may worsen the side effects like drowsiness or dizziness.
Aglocet Syrup passes into breast milk; therefore, Avoid the medicine while breastfeeding unless the doctor has suggested you to do so.
Cetirizine is an antihistamine used to relieve allergy symptoms such as watery eyes, runny nose, itching eyes/nose, sneezing, hives, and itching. It works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction.
Some medicines may affect the way Aglocet Syrup works, or the medicine itself may reduce the effectiveness of other medicines taken at the same time.
Tell the doctor about the medicines, supplements, or herbals the child is currently taking or might take to avoid possible interaction.
Especially if you are taking medicines used to treat anxiety, to induce sleep, for mental health problems, muscle relaxants, to relieve pain (prescription analgesics/ painkillers.
Store below 30°C
If you experience symptoms or think you have taken too much of Aglocet Syrup, contact the doctor immediately or visit the nearest hospital.
If you missed the dose of Aglocet Syrup, take it as soon as you remember.
If it's time for the next dose, skip the missed dose and continue with a regular dosing schedule.
Avoid double dose to compensate for the missed one.
Overdose causes tiredness, headache, confusion, dizziness, discomfort, skin irritation, restlessness, drowsiness, rapid heartbeat, tremor, urinary retention.
Q: Any precaution I need to take while on medication of Aglocet Syrup?
Yes, Aglocet Syrup is known to cause sleepiness or drowsiness, hence never drive or activity like operating machinery after taking the medicine.
If you develop a rash, breathing difficulty or itching immediately after taking the medicine, it may be a severe side effect, immediately seek medical help.
Q: Does Aglocet Syrup cause addiction?
A: No, Aglocet Syrup is not an addiction causing medicine. However, it should be used as per the dose and duration prescribed by the doctor.